MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number MS25510
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code Asystole (4442)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
 
Event or Problem Description
It was reported that during use, the infinity acute care system (iacs) often experiences interference.Although the operating room mode has been turned on and the amplitude has been adjusted, there is still a significant amount of interference.Additionally, ecg often generates erroneous signals, including when the heart stops beating during heart surgery, the monitor still has a sine wave waveform, and after the heart restarts, the monitor needs to wait for a long time to recover.No adverse patient impact was reported.The infinity acute care system (iacs) includes an infinity medical cockpit paired with an infinity m540 bedside monitor.
 
Additional Manufacturer Narrative
It was reported the iacs was intermittently experiencing interference issues.The amplitude in the or room was adjusted but significant interference was still present and the ecg generates erroneous signals as the connection between c500 and m540 is unstable.After a disconnection, a restore of the m540 factory settings then the machine recovers back to a normal connection.Post restoration of the normal alarm, the iacs automatically reverts back to the draeger configuration repeatedly, and the draeger configuration cannot be deleted.An onsite draeger technician found the hospital was using a 5 lead system then replaced that with a 3 lead ecg then performed a software upgrade.It was also confirmed the m500 was not running on firmware 4.0.After the ecg lead replacement and software upgrade, the draeger technician confirmed the reported issue is no longer present and the system was functioning as intended.Several requests were made by the investigator to obtain additional information, but that information was not made available and therefore, a precise root cause could not be determined.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key17277767
Report Number1220063-2023-00019
Device Sequence Number17014320
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)171129(93)MS25510-46
Combination Product (Y/N)N
PMA/510(K) Number
K093788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS25510
Device Catalogue NumberMS25510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown